# SDR IPXA13577338

- Difficulty date: February 17, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 27,277 hours, 13,460 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545715
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C8, FLOORBOARD 252XDF IS DAMAGED.  FABRICATED FLOORBOARD IAW SREO B757-5320-9692-H.
